| Model Number |
K10001141 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, the flushing pump broke into three different pieces.The issue was found during a diagnostic, colonoscopy procedure.The procedure was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.No meaningful investigation can be carried out without the failed pump head being returned.The exact root cause cannot be determined.It should be noted that the pump head is a consumable item and should be replaced if damaged or worn and that the instructions for use (ifu) advises that an alternative method of irrigation be prepared for back-up purposes.Olympus will continue to monitor field performance for this device.